Thursday, 6 May 2010

Aspirin, Crohn's Disease, and Homeopathy

My mother used to tell me that you could take as many aspirin as you wanted, it did you no harm! How wrong could she be? And of course, most people believe that such common ConMed drugs are safe, even if some of the more exotic drugs are not.

Many people regularly take an aspirin a day to ward off heart problems. But it has now been found that by doing so they are greatly increasing their chances of developing Crohn’s disease. So a simple pain killer can cause a debilitating gut problem!

Of course, this is the disease-inducing effect (DIEs) of ConMed drugs in action. Researchers at the University of East Anglia have discovered that people increase their chances of developing Crohn’s 5-fold if they take an aspirin a day for more than a year after tracking 200,000 healthy volunteers in Europe. Crohn’s Disease causes inflammation and swelling in the digestive system, and under ConMed requires lifelong medication, with surgery in more serious cases. Some sufferers go on to contract bowel cancer.

Crohn's Disease is eminently treatable with homeopathy, and anyone who wishes to treat the condition with homeopathy should consult a qualified, registered homeopath

(Source: What Doctor's Don't Tell You Newsletter, 5th May 2010; Digestive Disease Week conference, New Orleans, May 3, 2010).